# SDR DHL2005765502

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT CHANNEL IS CRACKED BEYOND STOP DRILL HOLES (6" FWD OF STA 950F, RBL 4).  REMOVED FLOOR SUPPORT IAW B727 SRM 51-30-2.  FABRICATED AND INSTALLED FLOOR SUPPORT CHANNEL 5'8" FROM BAC1500-6199 IAW B727 SRM 51-30-2, 51-10-2.
